# SDR 9JLA2021041624289

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N602JC
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 8,706 hours, 7,582 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING THE POSTFLIGHT CHECKLIST THE LEFT PYLON LOWER SHIN HAD A 3 INCH LONG CRACK. THE LEFT LOWER PYLON PANEL WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED ON THE PYLON PANEL. THE PANEL WAS REINSTALLED ONTO AIRCRAFT AND THE AIRCRAFT WAS REINSTALLED. WORK WAS DONE IAW THE BEECHJET MODEL 400 SRM 51-02-00, 51-50-15, 51-40-01, 51-43-00
